# SDR DALA2017112008243

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 42,908 hours, 29,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT DOOR CEILING LIGHT MISSING THE LENS.   MAINTENANCE INSTALLED A NEW LENS.
